BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 5, Issue Number: 3

Volume: 5, Issue: 3 (30 Articles)

Research Article
Title: Product of statistical manifolds with a non-diagonal metric
Authors: Djelloul Djebbouri and Seddik Ouakkas
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:308-321
DOI: 10.20852/ntmsci.2017.206
Viewed: (1321) times
Abstract | Full Text| PDF

Research Article
Title: Applications of a theorem by Ky Fan in the theory of weighted Laplacian graph energy
Authors: Reza Sharafdini, Alireza Ataei, Habibeh Panahbar
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:322-331
DOI: 10.20852/ntmsci.2017.207
Viewed: (989) times
Abstract | Full Text| PDF

Research Article
Title: An algorithm for finding complementary nil dominating set in a fuzzy graph
Authors: A. Mohamed Ismayil, Mohamed Ali
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:1-6
DOI: 10.20852/ntmsci.2017.179
Viewed: (1285) times
Abstract | Full Text| PDF

Research Article
Title: Impact of an inclined magnetic field, heat generation/absorption and radiation on the peristaltic flow of a Micropolar fluid through a porous non-uniform channel with slip velocity
Authors: Ajaz Ahmad Dar, K. Elangovan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:227-244
DOI: 10.20852/ntmsci.2017.198
Viewed: (963) times
Abstract | Full Text| PDF

Research Article
Title: On an application of Laplace transforms
Authors: Murat Duz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:53-59
DOI: 10.20852/ntmsci.2017.184
Viewed: (1295) times
Abstract | Full Text| PDF

Research Article
Title: LS(2)-Equivalence conditions of control points and application to planar Bezier curves
Authors: Muhsin Incesu, Osman Gursoy
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:70-84
DOI: 10.20852/ntmsci.2017.186
Viewed: (1112) times
Abstract | Full Text| PDF

Research Article
Title: Analytical solution of sub-harmonic nonlinear oscillation
Authors: Mehran Ghasemopour Mouziraji, Morteza Hosseinzadeh, Dana Moradi, Davood Domairy, Mirshaban Jafari
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:60-69
DOI: 10.20852/ntmsci.2017.185
Viewed: (1556) times
Abstract | Full Text| PDF

Research Article
Title: Non-Homogenous KdV and Coupled Sub-Ballistic Fractional PDEs
Authors: Arman Aghili
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:107-117
DOI: 10.20852/ntmsci.2017.189
Viewed: (897) times
Abstract | Full Text| PDF

Research Article
Title: Egg-eating predators in interaction with age-structured prey population
Authors: Ruslan Andrusyak, Ivanna Andrusyak, Ulyana Telyuk
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:85-96
DOI: 10.20852/ntmsci.2017.187
Viewed: (1088) times
Abstract | Full Text| PDF

Research Article
Title: Hermite-Hadamard type fractional integral inequalities for generalized (s,m,\varphi)-preinvex functions
Authors: Artion Kashuri, Rozana Liko
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:97-106
DOI: 10.20852/ntmsci.2017.188
Viewed: (998) times
Abstract | Full Text| PDF

Research Article
Title: Some generalized inequalities of Hermite-Hadamard type for strongly s-convex functions
Authors: Yusuf Erdem, Hasan Ogunmez and Huseyin Budak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:22-32
DOI: 10.20852/ntmsci.2017.181
Viewed: (1211) times
Abstract | Full Text| PDF

Research Article
Title: On Ricci solitons in N(k) - quasi Einstein manifolds
Authors: H G Nagaraja, K Venu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:46-52
DOI: 10.20852/ntmsci.2017.183
Viewed: (1441) times
Abstract | Full Text| PDF

Research Article
Title: On initial-boundary value problem for nonlinear integro-differential equations with variable exponents of nonlinearity
Authors: Oleh Buhrii, Nataliya Buhrii
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:128-153
DOI: 10.20852/ntmsci.2017.191
Viewed: (941) times
Abstract | Full Text| PDF

Research Article
Title: On the numerical solution of nonlinear fractional-integro differential equations
Authors: Mehmet Senol, Hamed Daei Kasmaei
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:118-127
DOI: 10.20852/ntmsci.2017.190
Viewed: (1423) times
Abstract | Full Text| PDF

Research Article
Title: Multiplicative Newton methods with cubic convergence
Authors: Emrah Unal, Ishak Cumhur, Ahmet Gokdogan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:299-307
DOI: 10.20852/ntmsci.2017.205
Viewed: (1671) times
Abstract | Full Text| PDF

Research Article
Title: On some Hermite-Hadamard type inequalities for strongly s-convex functions
Authors: Yusuf Erdem, Hasan Ogunmez, Huseyin Budak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:154-161
DOI: 10.20852/ntmsci.2017.192
Viewed: (1019) times
Abstract | Full Text| PDF

Research Article
Title: The in-Human Host and in-Mosquito Dynamics of Malaria Parasites With Immune Responses
Authors: Mohamed Selemani, Livingstone Luboobi, Yaw Nkansah-Gyekye
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:182-207
DOI: 10.20852/ntmsci.2017.196
Viewed: (1199) times
Abstract | Full Text| PDF

Research Article
Title: Some properties of four-dimensional Walker manifolds
Authors: Abdoul Salam Diallo, Fortune Massamba
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:253-261
DOI: 10.20852/ntmsci.2017.200
Viewed: (1593) times
Abstract | Full Text| PDF

Research Article
Title: Ingtegral equations with delaying arguments for semi-Markovian processes
Authors: Selahattin Maden, Ulviyya Y. Karimova, Tamilla I. Nasirova
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:162-167
DOI: 10.20852/ntmsci.2017.193
Viewed: (921) times
Abstract | Full Text| PDF

Research Article
Title: Note on bilineer maps on vector lattices
Authors: Rusen Yilmaz
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:168-174
DOI: 10.20852/ntmsci.2017.194
Viewed: (917) times
Abstract | Full Text| PDF

Research Article
Title: On the numerical solution of Hammerstein integral equations using shifted Chebyshev polynomials of the third kind method
Authors: Amr M. S. Mahdy, Emad M.H.Mohamed
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:273-283
DOI: 10.20852/ntmsci.2017.202
Viewed: (1396) times
Abstract | Full Text| PDF

Research Article
Title: Fixed point approach to Basset problem
Authors: Lale Cona
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:175-181
DOI: 10.20852/ntmsci.2017.195
Viewed: (872) times
Abstract | Full Text| PDF

Research Article
Title: Dynamics of a host-parasite model connected with immigration
Authors: Ozlem Ak Gumus, Figen Kangalgil
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:332-339
DOI: 10.20852/ntmsci.2017.208
Viewed: (1090) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solution of second-order fuzzy boundary value problem
Authors: Mine Aylin Bayrak
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:7-21
DOI: 10.20852/ntmsci.2017.180
Viewed: (1271) times
Abstract | Full Text| PDF

Research Article
Title: On new traveling wave solutions of the Hirota-Satsuma coupled KdV equation
Authors: M. Tuncay Gencoglu, Ali Akgul, Mustafa Inc,
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:262-272
DOI: 10.20852/ntmsci.2017.201
Viewed: (1496) times
Abstract | Full Text| PDF

Research Article
Title: Crack identification for transient heat operator by using domain decomposition method
Authors: Anis Bel Hadj Hassin, Sinda Khalfallah
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:208-226
DOI: 10.20852/ntmsci.2017.197
Viewed: (1130) times
Abstract | Full Text| PDF

Research Article
Title: Boundary value problem for the nonlinear analogues of the Boussinesq equation: Numerical solution and its stability
Authors: Sherif Amirov, Mustafa Anutgan
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:245-252
DOI: 10.20852/ntmsci.2017.199
Viewed: (1159) times
Abstract | Full Text| PDF

Research Article
Title: On the Hermite-Hadamard's and Ostrowski's inequalities for the co-ordinated convex functions
Authors: Samet Erden, Mehmet Zeki Sarikaya
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:33-45
DOI: 10.20852/ntmsci.2017.182
Viewed: (975) times
Abstract | Full Text| PDF

Research Article
Title: Numerical solutions of the Fredholm integral equations of the second type
Authors: Bulent Yilmaz, Yasin Cetin
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:284-292
DOI: 10.20852/ntmsci.2017.203
Viewed: (3384) times
Abstract | Full Text| PDF

Research Article
Title: On the algebraic properties of the univalent functions in class S
Authors: Ismet Yildiz, Hasan Sahin and Neslihan Uyanık
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2017, Volume: 5, Issue: 3, (JULY 2017), pp:293-298
DOI: 10.20852/ntmsci.2017.204
Viewed: (1602) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul